advertisement
Question
Posted by: roxiane | 2009-05-20

Abdominal pains

i have been on the pill for a month. i have seen my periods two weeks ago but now iam experiencing abdominal pains and feel movements in the abdomen. is it because am ovulating or what? please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You would not ovulate on the Pill. It ismost likely that you are experiencing bowel cramps.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anonymous | 2009-05-20

I' m a lady of 25 yrs of age. I have been having abdominal pains for a few months now. What are the causes of the pain?

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement